# SDR DL73S030455

- Difficulty date: May 10, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 53,455 hours, 39,669 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298890
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR CUTOUT,  UPPER HINGE CUTOUT CRACK REPAIR   THE UPPER HINGE CUTOUT OF THE L2 DOOR CUTOUT WAS FOUND WITH A 1 INCH CRACK THROUGH THE SKIN AND UNDERLYING BEARSTRAP.  THE  CRACK WAS REMOVED WITH A CUTOUT AND REPAIRED WITH TWO EXTERNAL ALUMINUM REPAIR DOUBLERS PER ER/A 385034-14, REV A.
